# SDR SB06008

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: R2 Door Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31354418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AFT RT SERVICE DOOR ESCAPE SLIDE PRESSURE GAUGE INDICATED RED. MAINTENANCE REMOVED AND REPLACED THE AFT RT SERVICE DOOR ESCAPE SLIDE IAW MM 25-61-35. PRESSURE CHECKS GOOD.
